# SDR SWIA201743187

- Difficulty date: March 21, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 35,011 hours, 29,431 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP CENTER SECTION OF L/E IS CHAFED. C-CHECK, REMOVED AND REPLACED LEFT INBD FLAP CENTER L/E SECTION IAW SRM.
